# SDR DALA13027191402

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 65,856 hours, 25,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FRAME BS 1197+132 INBD FACE BETWEEN STRINGER 12-13L, CARRIED OUT REPAIR IAW ER/A514973-14.
